# SDR SIMA201106705

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 22,201 hours, 19,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 14567291002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RIGHT WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE, SECOND ONE AFT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW ATTACH ANGLE IAW EMBRAER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
